MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred and required additional intervention.On (b)(6) 2020, the more than 75% stenosed target lesion, measuring 15mm in healthy vessel, was located in the right subclavian vein and noted via ivus.During the procedure, a 16mm x 60mm x 75cm wallstent endoprosthesis stent was deployed.The stent was pre and post dilated with charger balloon dilatation catheters 8mm x 40mm and 10 mm x 40mm.The physician was pleased with the results and the patient outcome was optimal.On (b)(6) 2020, it was noted that the wallstent had migrated to the superior vena cava, past the initial stenosis and placement by at least 2-3 cm.A 16mm x 60mm vici venous stent was placed at the lesion.Post dilatation was completed with a balloon catheter.There were no patient complications nor injuries reported and the patient was stable and doing well post procedure.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9871793
Report Number2134265-2020-03743
Device Sequence Number2952436
Product Code MAF
UDI-Device Identifier08714729204046
UDI-Public08714729204046
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0023550585
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM X 4CM CONQUEST BALLOON
Outcome Attributed to Adverse Event Required Intervention;